# SDR CALA0200527

- Difficulty date: November 4, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 49,492 hours, 22,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6545769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT SCREW HOLE LOWER FUSELAGE CENTER LINE STA 380 AT EXHAUST OUTLET.  INSTALLED DOUBLER IAW ECRA 5330-02894
